The analytical solution of the transient radial diffusion equation with a nonuniform loss term - Archive ouverte HAL Access content directly
Journal Articles Journal of Geophysical Research Space Physics Year : 2017

The analytical solution of the transient radial diffusion equation with a nonuniform loss term

(1) , (2) , (3)
1
2
3
Not file

Dates and versions

hal-01958899 , version 1 (18-12-2018)

Identifiers

  • HAL Id : hal-01958899 , version 1

Cite

Vivien Loridan, Jean-Francois Ripoll, Florian de Vuyst. The analytical solution of the transient radial diffusion equation with a nonuniform loss term. Journal of Geophysical Research Space Physics, 2017, 122 (6), pp.5979-6006. ⟨hal-01958899⟩
31 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More